Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 41, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 25, 2011, 4:19 PM EDT. It took effect at Apr 26, 2011, 5:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 4:19 PM EDT (20:19 UTC)
- In effect from
- Apr 26, 2011, 5:00 AM EDT
- Expired
- Apr 26, 2011, 11:25 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
571 WHUS73 KAPX 252019 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 419 PM EDT MON APR 25 2011 LHZ348-349-LMZ323-344>346-260430- /O.NEW.KAPX.SC.Y.0041.110426T0900Z-110426T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 419 PM EDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-342-LSZ321-322-260430- /O.NEW.KAPX.SC.Y.0041.110426T0900Z-110427T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 419 PM EDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
525 WHUS73 KAPX 260245 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1045 PM EDT MON APR 25 2011 LHZ348-349-LMZ323-344>346-261045- /O.CON.KAPX.SC.Y.0041.110426T0900Z-110426T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1045 PM EDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-342-LSZ321-322-261045- /O.CON.KAPX.SC.Y.0041.110426T0900Z-110427T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1045 PM EDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
106 WHUS73 KAPX 260715 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 315 AM EDT TUE APR 26 2011 LHZ348-349-LMZ323-344>346-261515- /O.EXT.KAPX.SC.Y.0041.110426T0900Z-110427T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 315 AM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-342-LSZ321-322-261515- /O.CON.KAPX.SC.Y.0041.110426T0900Z-110427T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 315 AM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
085 WHUS73 KAPX 261444 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1044 AM EDT TUE APR 26 2011 LHZ348-349-LMZ323-344>346-262100- /O.CON.KAPX.SC.Y.0041.000000T0000Z-110427T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1044 AM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-342-LSZ321-322-262100- /O.CON.KAPX.SC.Y.0041.000000T0000Z-110427T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1044 AM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
070 WHUS73 KAPX 261525 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1125 AM EDT TUE APR 26 2011 LHZ348-349-LMZ323-344>346-262100- /O.UPG.KAPX.SC.Y.0041.000000T0000Z-110427T0300Z/ /O.NEW.KAPX.GL.W.0052.110426T1525Z-110426T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1125 AM EDT TUE APR 26 2011 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-347-LMZ342-262100- /O.UPG.KAPX.SC.Y.0041.000000T0000Z-110427T0900Z/ /O.NEW.KAPX.GL.W.0052.110426T1525Z-110426T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1125 AM EDT TUE APR 26 2011 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ346-LMZ341-LSZ321-322-270000- /O.UPG.KAPX.SC.Y.0041.000000T0000Z-110427T0900Z/ /O.NEW.KAPX.GL.W.0052.110426T1525Z-110427T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1125 AM EDT TUE APR 26 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 2:00 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 25, 2:00 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 200 PM EDT MON APR 25 2011 .SYNOPSIS.../ISSUED AT 317 AM/ HIGH PRESSURE WILL SLIDE OFF TO THE EAST TODAY...AS A PROLONGED PERIOD OF UNSETTLED WEATHER IS POISED TO MOVE INTO THE REGION...WITH A SERIES OF LOW PRESSURE SYSTEMS DEVELOPING IN THE CENTRAL PLAINS. CLOUD COVER WILL THICKEN FROM SOUTH TO NORTH TODAY...WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS TONIGHT INTO TUESDAY. && .SHORT TERM.../ISSUED AT 1106 AM/...THIS AFTERNOON THE SFC HIGH IS BEGINNING ITS SLIDE TO THE EAST. THE WARM FRONT IS JUST NORTH OF THE OHIO RIVER WITH AN AREA OF RAIN WITH THE MOST NORTHERN EXTENT FROM JUST SOUTH OF MKE TO BIV TO MBS. THE RAIN WILL STAY SOUTH OF THE FORECAST AREA, AS THE RAIN STAYS ALONG THE WARM FRONT AND IS ASSOCIATED WITH THE RRQ OF THE 500 MB JET STREAK. MAIN CONCERN WILL BE CLOUD COVER IN OUR AREA. HIGH, THIN CIRRUS WILL BE THE MAIN CLOUD COVER ESPECIALLY FROM M-72 NORTH. THIS WILL GENERALLY THIN THROUGH THE DAY. SOUTH OF M-72, AN AREA OF LOWER CLOUDS HAVE BEEN MOVING INTO THE REGION AND WILL KEEP THE SKY CLOUDY THROUGH THE DAY. TEMPERATURES LOOK TO BE ON TRACK, SO NO MAJOR CHANGES ARE PLANNED FOR THIS UPDATE. JSL && .LONG TERM.../ISSUED AT 317 AM/...TONIGHT AND BEYOND SURFACE LOW CENTER WILL LIFT THRU MISSOURI AND INTO ILLINOIS TONIGHT...PUSHING THE WARM FRONT INTO FAR SRN LWR MICHIGAN. RAIN CHANCES WILL GRADUALLY INCREASE FROM SOUTH TO NORTH ACROSS NRN LWR MICHIGAN TONIGHT THANKS TO STRONG ISENTROPIC ASCENT (I300) AND DEEP MOISTURE NORTH OF THE WARM FRONT. STABILITY INDICES SUGGEST THERE IS LITTLE CHANCE FOR THUNDER TONIGHT AS SHOWALTER INDICES REMAIN IN THE TEENS AND 700-500 MB LAPSE RATES HOLD AROUND 5.0 C/KM. WILL REMOVE ANY MENTION OF THUNDER...AND WILL SLIGHTLY DELAY THE ONSET OF RAIN FROM SOUTH TO NORTH ACROSS NRN LWR MICHIGAN BASED ON LATEST NAM MODEL TRENDS AND TIMING. LOW TEMPS TONIGHT WILL COOL BACK INTO THE 40S. WIDESPREAD RAIN WILL SPREAD INTO OUR ENTIRE CWA ON TUESDAY AS THE SURFACE LOW CENTER REACHES SRN LAKE MICHIGAN WITH THE WARM FRONT THRU SRN LWR MICHIGAN. STRONG ISENTROPIC ASCENT AND DEEP MOISTURE WILL CONTINUE TO BE THE MAIN DRIVING FORCES BEHIND WIDESPREAD PRECIP. NAM HOLDS SUFFICIENTLY UNSTABLE AIR SOUTH OF OUR CWA ALONG AND SOUTH OF THE WARM FRONT THRU 00Z WEDNESDAY...SO WILL REMOVED ANY MENTION OF THUNDER THRU THIS TIME AS A RESULT. HIGH TEMPS WILL RANGE FROM THE MID 40S IN ERN UPR MICHIGAN TO THE MID TO UPPER 50S ALONG AND SOUTH OF M-72. SURFACE LOW WILL THEN STALL OVER THE WRN GREAT LAKES REGION TUESDAY NIGHT AS ANOTHER LOW DEVELOPS OVER THE LOWER MISSISSIPPI VALLEY. ASSOCIATED WARM FRONT WILL PIVOT NORTHWARD REACHING THE STRAITS BY 12Z WEDNESDAY. THIS SHOULD FINALLY PUSH SUFFICIENTLY UNSTABLE AIR (SHOWALTER INDICES APPROACHING ZERO) INTO NRN LWR MICHIGAN FOR THUNDERSTORM DEVELOPMENT TUESDAY NIGHT. WILL KEEP THUNDER CHANCES OUT OF ERN UPR MICHIGAN AS THEY WILL REMAIN TOO STABLE NORTH OF THE WARM FRONT. OVERNIGHT LOWS WILL RANGE FROM THE UPPER 30S IN ERN UPR MICHIGAN TO THE UPPER 40S NEAR SAGINAW BAY. THE REST OF THE WORK WEEK...WEDNESDAY THRU FRIDAY...WILL REMAIN QUITE ACTIVE (I.E. RAINY) AS A SECOND SURFACE LOW REACHES MICHIGAN BY WEDNESDAY...WITH A THIRD LOW PASSING JUST SE OF MICHIGAN ON THURSDAY. RAIN WILL FINALLY COME TO AN END EARLY FRIDAY AS HIGH PRESSURE AND DRIER AIR BUILD INTO MICHIGAN. && .MARINE.../ISSUED AT 317 AM/ WINDS/WAVES WILL REMAIN BELOW SCA CRITERIA THRU TONIGHT. WINDS WILL THEN BEGIN TO STRENGTHEN ON TUESDAY AS LOW PRESSURE LIFTS INTO THE WRN GREAT LAKES REGION. && .AVIATION.../ISSUED AT 144 PM/...VALID FOR 18Z TAFS HIGH PRESSURE IS MOVING OFF TO THE EAST WITH WITH LIGHT EAST WINDS OVER THE REGION. WELL SOUTH OF THE FORECAST AREA, THE SFC LOW AND ASSOCIATED WARM FRONT WILL START TO MOVE NORTH THROUGH THE NIGHT. THIS WILL PUSH RAIN INTO THE REGION, BUT NOT UNTIL AFTER 09Z AS THE DRY AIR IS SLOW TO MOVE OUT OF THE TAF SITES. BETWEEN 09Z AND 12Z, THE SFC BASED INVERSION WILL BEGIN TO STRENGTHEN, AND AS THE GRADIENT TIGHTENS, LLWS WILL BE A FACTOR AS WINDS 1000 FEET OFF THE SFC WILL BE AROUND 45 KNOTS. THE RAIN AND LOW CLOUDS (IFR) WILL BEGIN TO MOVE INTO THE REGION STARTING AROUND 11Z AT TVC AND MOVE NORTH THROUGH THE MORNING. THAT WILL STAY IN PLACE THROUGH 18Z. JSL && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Apr 25, 3:25 AM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 325 AM EDT MON APR 25 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 261200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 325 AM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PARTS OF EASTERN UPPER AND NORTHERN LOWER MICHIGAN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.